# SDR VTZA98288

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 2121 · Air Distribution Fan
- Part: Duct
- Part number: 1379208L414
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6568 - IAD-SCE - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO CREW HEAD LOUD BANG AND WOULD NOT HOLD PRESSURE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ACM DUCT AND RESECURED TO FLANGE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
